The Annals of Mathematical Statistics

Renewal Theorems When the First or the Second Moment is Infinite

Jozef L. Teugels

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 39, Number 4 (1968), 1210-1219.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177698246

Digital Object Identifier
doi:10.1214/aoms/1177698246

Mathematical Reviews number (MathSciNet)
MR230390

Zentralblatt MATH identifier
0164.19103

JSTOR
links.jstor.org

Citation

Teugels, Jozef L. Renewal Theorems When the First or the Second Moment is Infinite. Ann. Math. Statist. 39 (1968), no. 4, 1210--1219. doi:10.1214/aoms/1177698246. https://projecteuclid.org/euclid.aoms/1177698246


Export citation